Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 23, 2012, 3:01 PM CDT. It took effect at Sep 24, 2012, 9:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2012, 3:01 PM CDT (20:01 UTC)
- In effect from
- Sep 24, 2012, 9:00 AM CDT
- Expired
- Sep 25, 2012, 4:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS73 KMKX 232001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT SUN SEP 23 2012 ...STRONG SOUTHWEST WINDS MONDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED TOMORROW AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON TOWARD SHEBOYGAN...POSSIBLY FLIRTING WITH GALE WARNING CRITERIA FOR A TIME. WAVES WILL NOT GET OUT OF HAND DUE TO OFFSHORE NATURE OF WINDS...WITH THE HIGHEST WAVES REMAINING TOWARD OPEN WATERS. LMZ643>646-240415- /O.NEW.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CDT SUN SEP 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
160 WHUS73 KMKX 240235 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CDT SUN SEP 23 2012 ...STRONG SOUTHWEST WINDS MONDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED MONDAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON TOWARD SHEBOYGAN...POSSIBLY FLIRTING WITH GALE WARNING CRITERIA FOR A TIME. WAVES WILL NOT GET OUT OF HAND DUE TO OFFSHORE NATURE OF WINDS... WITH THE HIGHEST WAVES REMAINING TOWARD OPEN WATERS. LMZ643>646-241045- /O.CON.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 PM CDT SUN SEP 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
149 WHUS73 KMKX 240819 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CDT MON SEP 24 2012 ...STRONG SOUTHWEST WINDS TODAY... .STRONG SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WINDS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON AND EARLY EVENING. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. LMZ643>646-241630- /O.CON.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS THIS AFTERNOON AND INTO THE EARLY EVENING. * WAVES: INCREASING TO 3 TO 5 FEET. WITH THE HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
852 WHUS73 KMKX 241408 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 AM CDT MON SEP 24 2012 ...STRONG SOUTHWEST WINDS TODAY... .STRONG SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WINDS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON AND EARLY EVENING. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. LMZ643>646-242215- /O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 AM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS THIS AFTERNOON AND INTO THE EARLY EVENING. * WAVES: INCREASING TO 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
928 WHUS73 KMKX 241949 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CDT MON SEP 24 2012 ...STRONG SOUTHWEST WINDS INTO TONIGHT... .STRONG SOUTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED TO CONTINUE INTO TONIGHT DUE TO A TIGHT PRESSURE GRADIENT ACROSS THE GREAT LAKES. THE HIGHEST GUSTS AFTER SUNSET WILL BE TOWARD OPEN WATERS. THE HIGHEST WAVES WILL ALSO REMAIN TOWARD OPEN WATERS. LMZ643>646-250400- /O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 249 PM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
065 WHUS73 KMKX 250211 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT MON SEP 24 2012 ...STRONG SOUTHWEST WINDS INTO TONIGHT... .STRONG SOUTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS DUE TO A TIGHT PRESSURE GRADIENT ACROSS THE GREAT LAKES. THE HIGHEST GUSTS AND HIGHEST WAVES WILL BE TOWARD OPEN WATER. LMZ643>646-250900- /O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
740 WHUS73 KMKX 250912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 AM CDT TUE SEP 25 2012 ...SOUTHWEST WINDS SUBSIDING... .THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN IS RELAXING AS A SURFACE TROUGH DROPS SOUTH THROUGH THE REGION. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EASING OVER THE NEARSHORE WATERS. WHILE THERE STILL MAY BE A FEW GUSTS TO 20 TO 22 KNOTS TOWARD OPEN WATER...THEY WILL NOT BE FREQUENT AND WILL EASE TOWARD DAYBREAK. LMZ643>646-251015- /O.EXP.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 412 AM CDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 10:46 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 23, 10:46 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1046 AM CDT SUN SEP 23 2012 .UPDATE...NOT MUCH CHANGED DURING THE TODAY PERIOD OUTSIDE OF UPDATING THE GRIDS FOR LATEST TRENDS. SFC HIGH PRESSURE CURRENTLY SITS OVER THE UPPER MISSISSIPPI RIVER VALLEY AND IT WILL MOVE A BIT EAST...PROVIDING MOSTLY SUNNY SKIES AND DRY CONDITIONS. HIGHS WERE LEFT AS IS...AS 925 HPA TEMPS TOP OUT BETWEEN 8 AND 7 C IN PORTIONS OF THE CWA ON NAM AND ECMWF...WHICH CORRESPONDS TO 58 AND 56 F. BUFKIT SOUNDINGS SHOW ADEQUATE MIXING AND WITH GOOD INSOLATION THE INHERITED HIGHS SHOULD BE REALIZED WITH JUST MINOR ADJUSTMENTS. VIS SATELLITE SHOWS A SWATH OF LOW-LEVEL CLOUDS WITH BASES AROUND 55 HFT IN THE FAR NE QUAD OF CWA. DIURNAL CU CAN ALSO BE SEEN IN PORTIONS OF NORTHERN WISCONSIN. ANTICIPATE THAT THE CLOUDS IN THE NE WILL SPREAD SOUTHWARD AND SPREAD OUT. OTHERWISE...CU RULE SUGGESTS SOME CU DEVELOPMENT AND WITH COLD MID-LEVELS AND MOISTURE IN SOUNDINGS...DO ANTICIPATE FEW-SCT DIURNAL CU TODAY. && .AVIATION/18Z TAFS/...VFR CONDITIONS EXPECTED TO CONTINUE THROUGH MONDAY. A SMALL CHANCE FOR SOME LOW LEVEL WIND SHEAR TONIGHT...BUT GENERALLY APPEARS THAT WINDS ALOFT WILL ONLY INCREASE TO HIGH ENOUGH VALUES BY MORNING...WHEN WINDS AT THE SURFACE WILL START COMING UP ALSO. UNLESS SOMETHING CHANGES...LOOKS FAR TOO MARGINAL AND FOR TOO SHORT OF A TIME TO PUT IN TAFS. && .PREV DISCUSSION... /ISSUED 323 AM CDT SUN SEP 23 2012/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH. LARGE UPPER TROUGH EXTENDS FROM JAMES BAY CANADA TO THE UPPER OHIO VALLEY. A 95 KNOT 250 MB JET MAX MOVES ACROSS SOUTHWEST WISCONSIN AROUND NOON...BUT LITTLE IN THE WAY OF 700 MB UPWARD MOTION. FORECAST SOUNDING SHOW DRY MID LEVELS. AM LOOKING FOR SOME CUMULUS DEVELOPMENT DUE TO THE COLD MID LEVELS AND SOME MOISTURE AROUND 4 THSD FT. HOWEVER MOISTURE WOULD SUPPORT MAINLY SCATTERED TO BRIEFLY BROKEN CUMULUS LATE THE MORNING AND AFTERNOON. EXPECT SKIES TO CLEAR OVERNIGHT. WE WILL HAVE A COLD START AND WITH THE SURFACE HIGH CENTERED OVER ILLINOIS EARLY THIS EVENING...TEMPERATURES SHOULD DROP RATHER QUICKLY. MAIN FORECAST PROBLEM IS THE WARM AIR ADVECTION AND INCREASE IN WEST WINDS TO AROUND 30 KNOTS JUST ABOVE THE SHALLOW INVERSION LAYER. THIS SHOULD EVENTUALLY HOLD TEMPERATURES...AND MAY EVEN CAUSE THEM TO RISE SLIGHTLY OVER SOUTH CENTRAL WISCONSIN. EVEN SO TEMPERATURES MAY DROP TO JUST BELOW FREEZING AGAIN IN THE COLD SPOTS...WITH FROST POTENTIAL. WILL HOLD OFF ON HEADLINES AND LET THE EARLY MORNING HEADLINES EXPIRE...BEFORE ISSUING ANY OTHERS THAT WOULD BE NEEDED FOR TONIGHT. MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE IS HIGH. SHORT TERM MODELS CONTINUE TO SHOW DEEP 500MB LOW REMAINING JUST EAST OF HUDSON BAY DURING MOST OF THIS PERIOD...BEFORE SLOWLY SHIFTING EAST BY TUESDAY NIGHT. THIS WILL CONTINUE TO BRING NORTHWEST FLOW AT 500MB ACROSS THE REGION. ONE 500MB VORTICITY MAXIMUM PASSES NORTH OF THE AREA MONDAY NIGHT INTO TUESDAY...WITH ANOTHER SLIDING SOUTHEAST TOWARD THE AREA TUESDAY NIGHT. VERY DRY AIRMASS IN PLACE ACROSS THE AREA PER FORECAST SOUNDINGS DURING THIS PERIOD. THUS...QUIET WEATHER IS EXPECTED. WARM AIR ADVECTION CONTINUES MONDAY ACROSS THE AREA...WITH BREEZY SOUTHWEST WINDS BRINGING MILDER AND MORE SEASONABLE TEMPERATURES TO THE AREA. HIGHS SHOULD REACH THE UPPER 60S TO LOWER 70S PER NAM 925MB TEMPERATURE FIELDS. COLD FRONT WILL PASS SOUTHWARD THROUGH THE AREA MAINLY TUESDAY AFTERNOON INTO TUESDAY EVENING. ANOTHER MILD DAY IS EXPECTED TUESDAY BEFORE THE FRONT ARRIVES...WITH HIGHS REACHING INTO THE LOWER TO MID 70S PER NAM 925MB TEMPERATURE FIELDS. COLD AIR ADVECTION BEHIND THE FRONT SHOULD BRING SOMEWHAT COOLER TEMPERATURES TO THE AREA TUESDAY NIGHT. WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS MEDIUM. GFS AND ECMWF BOTH ARE SHOWING HIGH PRESSURE SLIDING EAST ACROSS THE REGION WEDNESDAY INTO THURSDAY ACROSS THE REGION. ECMWF ALSO SHOWING A POTENT SHORTWAVE TROUGH MOVING SOUTHEAST THROUGH THE AREA ON WEDNESDAY. HOWEVER...AREA FORECAST SOUNDINGS FROM THE GFS REMAIN QUITE DRY ACROSS THE AREA. THUS...WILL CONTINUE THE DRY FORECAST. TEMPERATURES WILL BE NEAR SEASONAL NORMALS...IN THE MID TO UPPER 60S. GFS AND ECMWF THEN DIFFER WITH FEATURES FOR THURSDAY NIGHT INTO SATURDAY. GFS BRINGS LOW PRESSURE ACROSS CENTRAL MISSOURI INTO WEST CENTRAL ILLINOIS THURSDAY NIGHT...THEN ACROSS CENTRAL ILLINOIS INTO NORTHEAST INDIANA FRIDAY AND FRIDAY NIGHT. A SHORTWAVE TROUGH ACCOMPANIES THE LOW PATH DURING THIS TIME. THE GFS BRINGS THE NORTHERN FRINGES OF QPF WITH THIS SYSTEM INTO SOUTHERN PORTIONS OF THE AREA AT TIMES LATE THURSDAY THROUGH FRIDAY NIGHT. THE ECMWF KEEPS THE INFLUENCE OF THE HIGH IN THE AREA THURSDAY NIGHT THROUGH SATURDAY...AND KEEPS THE AREA DRY. FOR NOW...WILL USE A CONSENSUS APPROACH WITH POPS...AND LIMIT THEM TO THE FAR SOUTHERN PORTIONS OF THE AREA THURSDAY NIGHT AND FRIDAY. GFS IS FURTHER SOUTH WITH THIS LOW THAN YESTERDAY AT THIS TIME...SO WOULD NOT BE SURPRISED IF THE GFS EVENTUALLY SHOWED A DRY LOOK LIKE THE ECMWF IN LATER RUNS. TEMPERATURES SHOULD REMAIN NEAR SEASONAL NORMALS. AVIATION/12Z TAFS/... PATCHY IFR IN FOG MAINLY IN RIVER VALLEYS. OTHERWISE VFR CONDITIONS EXPECTED TODAY AND TONIGHT WITH SOME SCATTERED TO BRIEFLY BROKEN CUMULUS LATE THIS MORNING AND AFTERNOON. AS THE CENTER OF THE SURFACE HIGH SAGS SOUTH INTO KENTUCKY...LOW LEVEL WINDS WILL INCREASE TONIGHT ABOVE THE SHALLOW NOCTURNAL INVERSION WITH LIGHT SURFACE WINDS. SOME LOW LEVEL WIND SHEAR POTENTIAL WITH WINDS INCREASING TO 30 KNOTS AROUND 1 THSD FR TOWARD SUNRISE. MARINE... NORTHWEST WINDS THIS MORNING WILL BE BELOW SMALL CRAFT CRITERIA...THEN BECOME WEST AND DIMINISH AS THE SURFACE HIGH MOVES ACROSS ILLINOIS. SOUTHWEST WINDS WILL INCREASE ON MONDAY...WITH GUSTS TO 25 KNOTS LIKELY. THIS WILL PROBABLY NEED ANOTHER SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...ET/DDV TODAY/TONIGHT AND AVIATION/MARINE...HENTZ MONDAY THROUGH SATURDAY...WOOD
Hazardous weather outlook, Sep 23, 2:39 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CDT SUN SEP 23 2012 WIZ046-047-051-052-056>060-062>072-241945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 239 PM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S OVER MOST OF THE AREA RESULTING IN AREAS OF FROST. A FROST ADVISORY HAS BEEN ISSUED FOR AFTER MIDNIGHT...COVERING THE ENTIRE AREA EXCEPT FOR MILWAUKEE AND OZAUKEE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK. LMZ643>646-241945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 239 PM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A TIGHTENING PRESSURE GRADIENT BETWEEN AN APPROACHING FRONT AND HIGH PRESSURE TO THE SOUTH WILL RESULT IN BREEZY SOUTHWEST WINDS ON MONDAY AND MONDAY NIGHT. A SMALL CRAFT ADVISORY HAS BEEN POSTED FROM MID-MORNING MONDAY THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 3:10 PM CDT | Frost Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 12 more | 16 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.